# SDR SWIA200211434

- Difficulty date: October 30, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 5,988 hours, 4,591 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT OF FAT, THE FLIGHT ATTENDANT REPORTED SMOKE IN THE CABIN.  RETURNED TO FAT.  CHECKED ENGINE OIL SERVICE, FOUND SATISFACTORY.  RAN ENGINES AT CRUISE FOR 5 MIN AT RUN-UP AREA AND COULD NOT FURTHER DUPLICATE, FOUND SATISFACTORY.
